Sorry but there really are a number of causes for your symptoms, some natural, some unnatural. It is not in the scope of volunteers here to look up every cause and ask you if that is possible and then move onto the next thing and the next and so on. For accuracy you really need to give us an honest medical history and medications you have taken.
The largest number of complaints I have read about involve using Testosterone suppliments in high doses and for extended periods, using steroids for body building all the way to a Pituitary gland tumor. These are not the only causes but show the variation in potential causes.
See a Doctor and/or an Endocrinologist.
The atrophy as far as I am aware is permanent and infertility can be an issue for a time if the cause was improper use of medication. Any shrinking of your penis is there for good too.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Mar 2011 • 3 answers
Posted 12 Jan 2012 • 1 answer
Posted 11 Apr 2012 • 3 answers
Posted 11 Sep 2012 • 1 answer
Posted 21 Sep 2013 • 1 answer